Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

I masturbate for more than 10 years, is there any problem in future ?

am 31 and have been mustabuting for more than 10 years now. what are the medical implications of mustabution. I m also having premature ejaculation and weak pennis. what should I do.
Asked On : Sat, 6 Aug 2011
Answers:  2 Views:  897
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Dear welcome to Health care Magazine
Masturbation has no adverse effect on physical Body but it leave guilt impression on subconscious mind , because of conditioning of our subtle mind

so do not have guilt consciousness and take good sleep and healthy diet
Answered: Sat, 6 Aug 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
hi,thanks for query.There are no medical implications of masturbation.There are various reason for premature ejaculation like anxiety,stress,performance anxiety,physical weakness etc.Please take good diet and do regular exercise.You can try start and stop technique,pelvic floor exercise,this will help.
wishing you good health.
Answered: Sat, 6 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor